# SDR UALA2012011200257

- Difficulty date: January 11, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 84,300 hours, 10,034 cycles
- Engine: Pwa PW4056
- System (JASC): 2170 · Humidity Control System
- Part: Circuit Card
- Part number: 285U0036211
- Part serial: 58
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

"HUMID FLT DK"  EICAS ADVISORY MESSAGE DISPLAYED.  FLIGHT DECK HUMIDIFICATION SYSTEM FAILURE.  REPLACED ECS CARD. YMLA13 CARD. OPS CHECKED COVERED ON DF444. REPLACED & REINSTALLED FLIGHT DECK HUMIDIFIER, OPS TESTED GOOD.
